Adjoints of Oriented Matroids

Bachem, Achim and Kern, Walter (1986) Adjoints of Oriented Matroids.
Published in: Combinatorica : an international journal on combinatorics and the theory of computing Vol. 6 (4). pp. 299-308.


An adjoint of a geometric lattice G is a geometric lattice ilde G of the same rank into which there is an embedding e mapping the copoints of G onto the points of ilde G. In this paper we introduce oriented adjoints and prove that they can be embedded into the extension lattice of oriented matroids.

Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr84-001
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 04 Dec 2017 13:13